# SDR REXA2010002412

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR LOWER SILL ANGLE IS CORRODED BETWEEN FS 310.00 TO FS 349.00.  REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE (P/N 601R31527-221) BETWEEN FS 310.00 TO FS 349.00 IAW CRJ200 SRM 51-42-06, 51-42-21, 51-42-11, 51-42-10, AND 51-25-16.
